Alert archive / Tennessee / Tornado Warnings in 2010
Tornado Warning 16, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Apr 24, 2010, 7:34 PM CDT for Macon County, Sumner County, Trousdale County, Tennessee. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2010, 7:34 PM CDT (00:34 UTC)
- Expired
- Apr 24, 2010, 8:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Macon County, TN, Sumner County, TN, Trousdale County, TN
The radar
The Nashville radar (KOHX), 57 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 7:40 PM CDT | TORNADO | 4 Ese Westmoreland, TN | AN EF-0 TORNADO...WITH MAXIMUM WINDS OF 85 MPH...TOUCHED DOWN AT THE INTERSECTION OF STATE HIGHWAY 52 AND ROCKY MOUND ROAD. DAMAGE CONTINUED TO THE NORTH NORTHEAST FOR APPROXIMATE LENGTH OF 1.5 MILES AND A MAXIMUM WIDTH OF 50 YARDS. MULTIPLE SHALLOW ROOTED TRE |
| Apr 24, 7:59 PM CDT | TSTM WND DMG | 5 E Westmoreland, TN | STURTURAL DAMAGE TO HOMES AND POWER LINES WERE DOWNED ON HIGHWAY 52 NEAR EULIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 1:17 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 24, 6:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 189 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 659 m²/s²
- 0-3 km storm-relative helicity
- 781 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 11.0
The text
As transmitted, in the capitals the NWS used until 2016.
152
WFUS54 KOHX 250034
TOROHX
TNC111-165-169-250100-
/O.NEW.KOHX.TO.W.0016.100425T0034Z-100425T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
734 PM CDT SAT APR 24 2010
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN TROUSDALE COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN MACON COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
* UNTIL 800 PM CDT
* AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
WESTMORELAND...OR 11 MILES NORTHWEST OF HARTSVILLE...MOVING
NORTHEAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
WESTMORELAND BY 740 PM CDT...
LAFAYETTE BY 755 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3663 8583 3658 8580 3639 8632 3655 8642
3665 8622
TIME...MOT...LOC 0034Z 243DEG 31KT 3651 8627
$$
131 follow-up statement
511
WWUS54 KOHX 250050
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
750 PM CDT SAT APR 24 2010
TNC111-165-169-250100-
/O.CON.KOHX.TO.W.0016.000000T0000Z-100425T0100Z/
TROUSDALE TN-MACON TN-SUMNER TN-
750 PM CDT SAT APR 24 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN SUMNER...NORTHWESTERN MACON AND NORTHWESTERN TROUSDALE
COUNTIES...
AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LAFAYETTE...MOVING
NORTHEAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
RURAL NORTHERN MACON COUNTY AT 800 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3663 8583 3658 8580 3639 8632 3655 8642
3665 8622
TIME...MOT...LOC 0050Z 243DEG 31KT 3658 8607
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 24, 3:45 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Apr 24, 3:45 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 345 PM CDT SAT APR 24 2010 .DISCUSSION... LATEST ANALYSIS SHOWING DOUBLE-BARREL TYPE SFC LOW OVER MO/AR/OK/KS VICINITY WITH ASSOCIATED WARM FRONT EXTENDING JUST SOUTH OF THE CWA. WIND STRUCTURE REMAINS VERY FAVORABLE BUT MASS OF PCPN AND LOW CLOUDS KEEPING SFC BASED INSTABILITY ON LOWER SIDE. BREAKS IN CLOUDS/WARMING BACK DOWN TO THE SOUTHWEST EXPECTED TO LIFT OVER THE REGION A LITTLE LATER BEHIND WARM FRONT...MAKING CONDITIONS LITTLE MORE FAVORABLE FOR SVR/ISO TOR DEVELOPMENT INTO THE EVENING. THESE CONDITIONS LIKELY TO WORK EAST OF THE AREA 02-05Z SUN...REDUCING SVR WX THREAT TOWARD MIDNIGHT. BY 12Z SUN...SFC LOW EXPECTED TO BE IN MIDWEST...WITH SFC/LL LEADING ACTIVE BOUNDARIES WELL EAST. HOWEVER...LATER IN THE DAY WEAK SECONDARY SFC/LL BOUNDARY PASSES WHICH MAY SET OF A FEW SHWRS/STORMS...ESPECIALLY NORTH. COMBINATION OF WEAK SFC/LL BOUNDARIES AND PASSING UL AXES FROM SFC/UL LOWS MOVING ACROSS THE OH VALLEY MAY BRING ADDITIONAL SHOWERS TO THE AREA SUNDAY NIGHT THRU TUESDAY AS WELL. EARLY WEDNESDAY...SFC/LL HIGH AND UL RIDGE MOVES IN AND HOLDS POSITION INTO LATER THURSDAY...RETURNING DRY WX TO THE AREA THRU THAT PERIOD. NEXT STORM SYSTEM LOOKS TO AFFECT THE CWA ON FRIDAY THROUGH SATURDAY AS SERIES OF SFC/LL BOUNDARIES APPROACH AND/OR PASS...AHEAD OF UL TROUGH. ISOLATED SHWRS/STORMS EXPECTED FRIDAY/FRIDAY NIGHT...WITH PCPN BECOMING MORE NUMEROUS SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 59 77 53 64 / 50 40 40 20 CLARKSVILLE 57 72 51 62 / 50 40 40 20 CROSSVILLE 59 71 52 60 / 80 30 30 40 COLUMBIA 59 78 53 66 / 50 40 30 20 LAWRENCEBURG 59 77 53 68 / 50 30 30 20 WAVERLY 58 75 52 64 / 50 40 40 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Apr 24, 12:12 PM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1212 PM CDT SAT APR 24 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-251715- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1212 PM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS...INCLUDING ISOLATED TORNADOES...THIS AFTERNOON AND EVENING. ADDITIONALLY...STORMS WILL PRODUCE LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS WILL BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 07
In the hours before
Local storm report, Apr 24, 5:43 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
543 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG 4 NE PULASKI 35.24N 86.98W
04/24/2010 GILES TN TRAINED SPOTTER
TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.
0953 AM TSTM WND DMG PULASKI 35.20N 87.03W
04/24/2010 GILES TN TRAINED SPOTTER
TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.
1050 AM LIGHTNING 5 S FRANKLIN 35.86N 86.84W
04/24/2010 WILLIAMSON TN EMERGENCY MNGR
6 INCH HOLE IN ROOF OF A HOME.
0350 PM TSTM WND DMG 10 SW DOVER 36.38N 87.97W
04/24/2010 STEWART TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
LINES DOWN ALONG STATE HIGHWAY 232.
0353 PM TSTM WND DMG DOVER 36.48N 87.84W
04/24/2010 STEWART TN AMATEUR RADIO
AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
ACROSS THE COUNTY.
0452 PM HAIL 2 N CLARKSVILLE 36.59N 87.35W
04/24/2010 E1.00 INCH MONTGOMERY TN AMATEUR RADIO
0453 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
04/24/2010 MONTGOMERY TN BROADCAST MEDIA
*** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
OF A HOUSE IN THE SAME AREA.
0502 PM TORNADO 15 SW WAVERLY 35.94N 87.98W
04/24/2010 HUMPHREYS TN LAW ENFORCEMENT
CONFIRMED TORNADO TOUCHDOWN WAS REPORTED TWO MILES SOUTH
OF INTERSTATE 40. MULTIPLE TREES WERE REPORTED DOWNED
ACROSS THIS AREA ALSO.
0503 PM TSTM WND GST GAINESBORO 36.65N 87.17W
04/24/2010 E70.00 MPH MONTGOMERY TN TRAINED SPOTTER
POWER OUTAGES
0505 PM TSTM WND DMG CAMDEN 36.06N 88.10W
04/24/2010 BENTON TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.
&&
JWRIGHTLocal storm report, Apr 24, 5:46 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
546 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND GST SE DICKSON 36.08N 87.38W
04/24/2010 E65.00 MPH DICKSON TN AMATEUR RADIO
TRAINED SPOTTER ESTIMATES 60 TO 65 MPH WIND GUST ALONG
I-40 AND HWY 46.
&&Local storm report, Apr 24, 6:36 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
636 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG LINDEN 35.61N 87.84W
04/24/2010 PERRY TN LAW ENFORCEMENT
PERRY COUNTY SHERIFFS OFFICE REPORTED THAT MULTIPLE
TELEPHONE LINES WERE DOWNED...MULTIPLE TREES WERE
DOWNED...AND MULTIPLE POWER LINES WERE DOWNED ACROSS
NORTHERN PORTIONS OF THE COUNTY.
&&
JWRIGHTLocal storm report, Apr 24, 6:37 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
637 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG 4 NE PULASKI 35.24N 86.98W
04/24/2010 GILES TN TRAINED SPOTTER
TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.
0953 AM TSTM WND DMG PULASKI 35.20N 87.03W
04/24/2010 GILES TN TRAINED SPOTTER
TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.
1050 AM LIGHTNING 5 S FRANKLIN 35.86N 86.84W
04/24/2010 WILLIAMSON TN EMERGENCY MNGR
6 INCH HOLE IN ROOF OF A HOME.
0350 PM TSTM WND DMG 10 SW DOVER 36.38N 87.97W
04/24/2010 STEWART TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
LINES DOWN ALONG STATE HIGHWAY 232.
0353 PM TSTM WND DMG DOVER 36.48N 87.84W
04/24/2010 STEWART TN AMATEUR RADIO
AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
ACROSS THE COUNTY.
0448 PM TSTM WND DMG LINDEN 35.61N 87.84W
04/24/2010 PERRY TN LAW ENFORCEMENT
PERRY COUNTY SHERIFFS OFFICE REPORTED THAT MULTIPLE
TELEPHONE LINES WERE DOWNED...MULTIPLE TREES WERE
DOWNED...AND MULTIPLE POWER LINES WERE DOWNED ACROSS
NORTHERN PORTIONS OF THE COUNTY.
0452 PM HAIL 2 N CLARKSVILLE 36.59N 87.35W
04/24/2010 E1.00 INCH MONTGOMERY TN AMATEUR RADIO
0453 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
04/24/2010 MONTGOMERY TN BROADCAST MEDIA
*** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
OF A HOUSE IN THE SAME AREA.
0502 PM TORNADO 15 SW WAVERLY 35.94N 87.98W
04/24/2010 HUMPHREYS TN LAW ENFORCEMENT
CONFIRMED TORNADO TOUCHDOWN WAS REPORTED TWO MILES SOUTH
OF INTERSTATE 40. MULTIPLE TREES WERE REPORTED DOWNED
ACROSS THIS AREA ALSO.
0503 PM TSTM WND GST GAINESBORO 36.65N 87.17W
04/24/2010 E70.00 MPH MONTGOMERY TN TRAINED SPOTTER
POWER OUTAGES
0505 PM TSTM WND DMG CAMDEN 36.06N 88.10W
04/24/2010 BENTON TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.
0544 PM TSTM WND GST SE DICKSON 36.08N 87.38W
04/24/2010 E65.00 MPH DICKSON TN AMATEUR RADIO
TRAINED SPOTTER ESTIMATES 60 TO 65 MPH WIND GUST ALONG
I-40 AND HWY 46.
&&
JWRIGHTLocal storm report, Apr 24, 7:28 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
728 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG ERIN 36.32N 87.70W
04/24/2010 HOUSTON TN LAW ENFORCEMENT
HOUSTON COUNTY SHERIFFS OFFICE AND CENTRAL DISPATCH
REPORTED MULTIPLE TREES AND POWER LINES DOWN ACROSS
NORTHERN AND SOUTHWESTERN PORTIONS OF THE COUNTY.
&&
JWRIGHTLocal storm report, Apr 24, 7:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
730 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG 4 NE PULASKI 35.24N 86.98W
04/24/2010 GILES TN TRAINED SPOTTER
TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.
0953 AM TSTM WND DMG PULASKI 35.20N 87.03W
04/24/2010 GILES TN TRAINED SPOTTER
TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.
1050 AM LIGHTNING 5 S FRANKLIN 35.86N 86.84W
04/24/2010 WILLIAMSON TN EMERGENCY MNGR
6 INCH HOLE IN ROOF OF A HOME.
0350 PM TSTM WND DMG 10 SW DOVER 36.38N 87.97W
04/24/2010 STEWART TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
LINES DOWN ALONG STATE HIGHWAY 232.
0353 PM TSTM WND DMG DOVER 36.48N 87.84W
04/24/2010 STEWART TN AMATEUR RADIO
AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
ACROSS THE COUNTY.
0435 PM TSTM WND DMG ERIN 36.32N 87.70W
04/24/2010 HOUSTON TN LAW ENFORCEMENT
HOUSTON COUNTY SHERIFFS OFFICE AND CENTRAL DISPATCH
REPORTED MULTIPLE TREES AND POWER LINES DOWN ACROSS
NORTHERN AND SOUTHWESTERN PORTIONS OF THE COUNTY.
0448 PM TSTM WND DMG LINDEN 35.61N 87.84W
04/24/2010 PERRY TN LAW ENFORCEMENT
PERRY COUNTY SHERIFFS OFFICE REPORTED THAT MULTIPLE
TELEPHONE LINES WERE DOWNED...MULTIPLE TREES WERE
DOWNED...AND MULTIPLE POWER LINES WERE DOWNED ACROSS
NORTHERN PORTIONS OF THE COUNTY.
0452 PM HAIL 2 N CLARKSVILLE 36.59N 87.35W
04/24/2010 E1.00 INCH MONTGOMERY TN AMATEUR RADIO
0453 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
04/24/2010 MONTGOMERY TN BROADCAST MEDIA
*** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
OF A HOUSE IN THE SAME AREA.
0502 PM TORNADO 15 SW WAVERLY 35.94N 87.98W
04/24/2010 HUMPHREYS TN LAW ENFORCEMENT
CONFIRMED TORNADO TOUCHDOWN WAS REPORTED TWO MILES SOUTH
OF INTERSTATE 40. MULTIPLE TREES WERE REPORTED DOWNED
ACROSS THIS AREA ALSO.
0503 PM TSTM WND GST GAINESBORO 36.65N 87.17W
04/24/2010 E70.00 MPH MONTGOMERY TN TRAINED SPOTTER
POWER OUTAGES
0505 PM TSTM WND DMG CAMDEN 36.06N 88.10W
04/24/2010 BENTON TN LAW ENFORCEMENT
STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.
0544 PM TSTM WND GST SE DICKSON 36.08N 87.38W
04/24/2010 E65.00 MPH DICKSON TN AMATEUR RADIO
TRAINED SPOTTER ESTIMATES 60 TO 65 MPH WIND GUST ALONG
I-40 AND HWY 46.
&&
JWRIGHTThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:42 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Sumner, Wilson | 33 min |
| Apr 24, 7:46 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 29 min |
| Apr 24, 8:10 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Sumner, Trousdale, Wilson | 35 min |
| Apr 24, 9:24 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Pickett, Smith | 36 min |
| Apr 24, 9:44 PM CDT | Tornado Warning | OHX | Clay, Jackson, Overton, Pickett | 31 min |
| Apr 24, 10:12 PM CDT | Tornado Warning | OHX | Fentress, Pickett | 15 min |
| Apr 25, 1:29 PM CDT | River Flood Advisory | OHX | Perry | 15 hr |
Nearby
Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.